Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Applied anesthesia on lip to take out wart. Noticed swelling on lower lips. Will it be cured?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Hi my doctor applied anesthesia on my lip to take out a wart on it it's been three days and my lower lip is still puffy/enlarged - will the swelling go down? Should I be concerned? Your response is appreciated. Thanks
Posted Fri, 24 Aug 2012 in Medicines and Side Effects
Answered by Dr. Robert Galamaga 2 hours later
Hello and thank you for sending your question.

Your question is a very good one and I will work on providing you with some information and recommendations regarding what is going on.

I want to reassure you that the swelling and inflammation of your lip will improve within the next 7 to 10 days.

It is not uncommon to have this type of response after a procedure such as that which you had it done. You might use some ibuprofen 400 mg every eight hours for the next couple of days to help with some of the swelling.

Thank you again for sending your question. I hope you found my response to be helpful. If you have additional concerns please let me know.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor